# SDR BAQA084034

- Difficulty date: January 27, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,018 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 1176623541
- Part serial: NONE
- Condition: Cracked
- Location: Engine Bay
- Part time: 6,018 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL CRACKED ON LOWER CORNER.  REPLACED WITH SERVICEABLE UNIT.
